# SDR ASAA2023070243888

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 46,751 hours, 13,833 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED AFTER LANDING ON FIRST OFFICER SIDE DISPLAY UNIT. GROUNDED - YES. PER AMM 34-61-00-860-801 THIS IS A NUISANCE ERROR.
